Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 38, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 28, 2007, 2:21 PM CDT for Elk County, Kansas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 28, 2007, 7:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Elk County, KS
The radar
The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:57 PM CDT | FLASH FLOOD | 5 Se Howard, KS | RIVER ROAD WAS BARRICADED DUE TO FLASH FLOODING. |
| Jun 28, 6:45 PM CDT | FLASH FLOOD | 2 W Moline, KS | LAW ENFORCEMENT REPORTS THAT HWY 160 WEST OF MOLINE HAS BEEN CLOSED. |
| Jun 28, 6:45 PM CDT | FLASH FLOOD | Longton, KS | KDOT WILL BE CLOSING OLK VALLEY ROAD BETWEEN LONGTON AND ELK CITY. DUE TO WATER OVER THE ROAD. |
| Jun 28, 6:45 PM CDT | FLASH FLOOD | Moline, KS | A NUMBER OF COUNTY ROADS HAVE BEEN CLOSED DUE TO WATER OVER FLOWING OVER THEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 281924 FFWICT KSC049-290015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 221 PM CDT THU JUN 28 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... ELK COUNTY IN SOUTHEAST KANSAS. * UNTIL 715 PM CDT. * AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINS ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 1 AND 2 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA SINCE 8 AM THIS MORNING...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. STORM TOTAL RAINFALL IN THESE AREAS HAVE EXCEEDED 5 INCHES IN SOME LOCATIONS SINCE WEDNESDAY. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. THIS REPLACES AND UPGRADES THE FLOOD WARNING THAT WAS PREVIOUSLY IN EFFECT FOR ELK COUNTY. LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652 $$ DARMOFAL
1 follow-up statement
000 WGUS73 KICT 282201 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 459 PM CDT THU JUN 28 2007 KSC049-290015- ELK KS- 459 PM CDT THU JUN 28 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR ELK COUNTY... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. RAIN AMOUNTS OF 2 INCHES HAS OCCURRED SINCE 2 PM THIS AFTERNOON. AT 457 PM CDT...RIVER ROAD WAS CLOSED DUE TO FLOOD WATERS ABOUT 5 MILES SOUTHEAST OF HOWARD. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 12:40 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 28, 12:40 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1240 PM CDT THU JUN 28 2007 .AVIATION... FOR 18Z TAF SUITE...WIDESPREAD MVFR CIGS AND LIGHT RAIN WILL CONTINUE TO AFFECT MUCH OF SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE FORECAST PERIOD...AS LOW PRESSURE REMAINS ANCHORED ACROSS OKLAHOMA. AREAS OF HEAVY RAIN WILL REMAIN MOST LIKELY ACROSS SOUTHEAST KANSAS. ISOLATED THUNDER CANNOT BE RULED OUT HOWEVER CONVECTION WILL REMAIN MORE OF A TROPICAL/LOW TOPPED NATURE. LATE NIGHT/EARLY MORNING DROP IN CIGS AND VSBYS CAN BE EXPECTED...RESULTING IN SOME PATCHY IFR CIGS. THESE CONDITIONS MAY AFFECT KHUT/KICT AND KCNU. VFR CONDITIONS FOR CENTRAL KANSAS THRU THE PERIOD...INCLUDING KRSL AND KSLN. KED && .PREV DISCUSSION... /ISSUED 1107 AM CDT THU JUN 28 2007/ UPDATE... LATEST RADAR TRENDS SEEM TO SUGGEST 12Z MODEL GUIDANCE IS ON THE RIGHT TRACK...SHOWING ADDITIONAL AREA OF ENHANCED/HEAVY RAINFALL FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE AFTERNOON. FAIRLY DECENT MOISTURE CONVERGENCE ALONG THE LOW AND MIDDLE LEVEL TROF AXIS JUST SOUTHEAST OF THE TURNPIKE WITH A SHARP CUT-OFF TO THE NORTHWEST OF DEFORMATION ZONE ACROSS CENTRAL KANSAS. CLOUDS AND OCCASIONAL PRECIP WILL LIMIT DIURNAL RISE IN TEMPERATURES ACROSS SOUTH CENTRAL KANSAS...SO HAVE MADE DOWNWARD TWEAKS THERE. CLOUDS AND QPF ALSO ADJUSTED FOR EXPECTED TRENDS. KED PREV DISCUSSION... /ISSUED 932 AM CDT THU JUN 28 2007/ UPDATE... QUICK UPDATE TO REFLECT MORE EXTENSIVE COVERAGE IN RAINFALL ACROSS SOUTH CENTRAL KANSAS. ALSO TWEAKED MAX TEMPS DOWN A BIT. QUITE A BUSY MORNING. WILL TAKE A LOOK AT 12Z DATA AND MAKE ADDITIONAL ADJUSTMENTS TO FORECAST WITH LATE MORNING UPDATE AROUND 16Z OR SO. KED PREV DISCUSSION... /ISSUED 551 AM CDT THU JUN 28 2007/ AVIATION... 12Z TAFS...LARGE AREA OF RAINFALL CONTINUES TO PLAGUE SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH THE TAF PERIOD. GREATEST CHANCES FOR PRECIPITATION (AND THUNDERSTORMS) IS IN SOUTHEAST KANSAS...AFFECTING THE KCNU TAF SITE. CENTRAL KANSAS SHOULD REMAIN DRY THROUGH THE PERIOD. EXPECT OCCASIONAL IFR AND ISOLATED LIFR CEILINGS AT KICT AND KCNU. SCHRECK PREV DISCUSSION... /ISSUED 340 AM CDT THU JUN 28 2007/ DISCUSSION... FORECAST CONCERNS WILL CONTINUE TO BE HEAVY RAINFALL THREAT TODAY POSSIBLY INTO FRI. TODAY-TONIGHT: 850-700H CONVERGENCE ZONE AND UPPER LEVEL DIFFLUENCE CAUSED BY THE RIGHT REAR QUAD OF THE UPPER LEVEL JET STREAK HAS LEAD TO A FAIRLY STATIONARY BAND OF MODERATE-HEAVY RAINFALL GENERALLY ALONG THE KS TURNPIKE WITH SCATTERED MODERATE SHRA ALSO OVER SOUTHEAST KS. SO HEAVY RAINFALL EVENT LOOKS TO BE PLAYING OUT AS PLANNED...WITH TROPICAL AIRMASS LEADING TO VERY EFFICIENT RAINFALL RATES OVER AN INCH AN HOUR. LATEST WORKSTATION-WRF NOT DOING A BAD JOB WITH FN-CONVERGENCE/MOISTURE TRANSPORT PLACEMENT EARLY TODAY WHICH LINES WELL WITH 88D TRENDS. THIS CONVERGENCE LOOKS TO DRIFT A LITTLE FURTHER EAST FROM ITS CURRENT LOCATION ALONG THE TURNPIKE INTO SOUTHEAST KS LATER THIS AFTERNOON INTO TONIGHT. SO EXPECT A GRADUAL SHIFT OF THE HEAVIEST RAINFALL TO THE SOUTHEAST AS THE DAY PROGRESSES. SO WILL END PRECIP CHANCES IN CEN KS WITH THIS IN MIND BUT WILL KEEP THE FLASH FLOOD WATCH GOING FOR SOUTH CENTRAL /SOUTHEAST KS WITH HEAVY RAINFALL CERTAINLY STILL A THREAT. THE SHORT RANGE MODELS ALSO SUGGEST THAT HEAVY PRECIP THREAT COULD CONTINUE THROUGH THE EVENING HOURS IN SOUTHEAST KS...SO WILL EXTEND THE FLASH FLOOD WATCH IN THIS AREA UNTIL 06Z/FRI. SLOW PROGRESS OF THE SYSTEM WILL ALSO KEEP CLOUD COVER AROUND OVERNIGHT....SO NOT MUCH OF A SWING IN TEMPS EXPECTED. FRI: AM A LITTLE CONCERNED ABOUT HOW TROUGH/CONVERGENCE ZONE WILL PROGRESS ON FRI...WITH OPERATIONAL MODELS SLOWING THE SOUTHEASTWARD PROGRESSION OF THIS SYSTEM. THIS COULD MEAN THAT PORTIONS OF SOUTH CENTRAL/SOUTHEAST KS COULD REMAIN IN A HEAVY RAINFALL THREAT INTO FRI AS WELL. THIS CERTAINLY IS DIFFERENT THAN PREVIOUSLY THOUGHT... WITH NAM/GFS TRYING TO STALL THIS CONVERGENT ZONE ACROSS SOUTHEAST KS. WILL INCREASE POPS ACROSS THIS AREA FOR NOW....BUT COULD SEE THESE POPS GO EVEN HIGHER /AND HEAVY RAINFALL THREAT INCREASE/ IF CURRENT MODEL TRENDS CONTINUE. SLOWER PROGRESSION WILL DEFINITELY AFFECT TEMPS...SO WILL ADJUST MAXES ACROSS SOUTHERN KS DOWN TO AROUND 80. SAT-SUN: CONFIDENCE DURING THIS TIME FRAME IS FAIRLY LOW AS MODELS CONTINUE TO DIFFER ON HOW TO HANDLE THE UPPER TROUGH/SHEAR AXIS WITH ITS POSITION HAVING AN EFFECT ON POPS FOR SOUTHERN KS. ENSEMBLE MEANS AND ECMWF SEEM TO BE THE MOST CONSISTENT WITH THIS FEATURE...SLOWLY DRIFTING IT JUST SOUTH OF THE AREA INTO OK. INHERITED POPS IN SOUTHEAST KS LOOK OKAY BUT AM NOT COMPLETELY CONFIDENT THAT SOUTH CENTRAL KS WILL REMAIN DRY AS NAM AND OPERATIONAL GFS RETROGRADE THE TROUGH BACK WEST. SO WILL INSERT A SLIGHT POP FOR SOUTH CENTRAL KS FOR SAT AFTERNOON JUST IN CASE. WILL GO DRY EVERYWHERE FOR SUN. MON-WED: UPPER LEVEL RIDGE WILL TAKE CONTROL FOR THE MOST OF THIS TIME FRAME WITH TEMPS THE MAIN CONCERN. A FEW IMPULSES WILL MOVE ACROSS THE NORTHERN PLAINS BY TUE INTO WED WHICH MAY PUSH A COLD FRONT TOWARDS KS BY WED. STILL SOME UNCERTAINTY ON TIMING OF THIS FRONTAL BOUNDARY...BUT ALOT MORE CERTAIN ABOUT TEMPS CLIMBING BACK INTO THE LOWERS 90S. WARMUP MAY BE TEMPERED SOMEWHAT DUE TO HIGHER THAN NORMAL GROUND MOISTURE CONTENT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 76 66 81 67 / 70 20 20 10 HUTCHINSON 77 65 82 66 / 40 10 10 10 NEWTON 76 66 81 67 / 60 20 10 10 ELDORADO 74 65 81 67 / 80 20 20 10 WINFIELD-KWLD 75 66 80 67 / 90 30 20 10 RUSSELL 81 63 83 65 / 10 10 10 10 GREAT BEND 81 63 82 65 / 10 10 10 10 SALINA 79 63 82 65 / 20 10 10 10 MCPHERSON 77 64 82 66 / 30 10 10 10 COFFEYVILLE 79 65 80 67 / 100 60 40 30 CHANUTE 77 66 80 67 / 90 40 30 20 IOLA 77 66 80 67 / 90 40 20 20 PARSONS-KPPF 78 66 80 67 / 90 50 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR KSZ052-053-069- 083-091>093. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, Jun 28, 10:47 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1047 AM CDT THU JUN 28 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-291700- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1047 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE TO AFFECT MUCH OF SOUTH CENTRAL AND SOUTHEAST KANSAS INTO THE AFTERNOON AND EARLY EVENING HOURS. THE HEAVIEST RAINFALL IS EXPECTED TO OCCUR EAST OF THE KANSAS TURNPIKE. PLEASE SEE THE LATEST FLASH FLOOD WATCH OR FLOOD WARNINGS FOR ADDITIONAL DETAILS. AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH TONIGHT...HOWEVER NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SHOWER AND EMBEDDED THUNDERSTORM THREAT WILL CONTINUE INTO FRIDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AS THE UPPER LEVEL SYSTEM STALLS ACROSS NORTHERN OKLAHOMA. THE CHANCES OF SEVERE THUNDERSTORMS APPEARS TO BE LOW...WITH THE MAIN THREAT BEING LOCALIZED FLOODING. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE FOR SATURDAY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...BUT CURRENT INDICATIONS SUGGEST THEY WILL NOT BE STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT HEAVY RAINFALL TOTALS AND ANY REPORTS OF FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
In the hours before
Local storm report, Jun 28, 10:51 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 5 W WINFIELD 37.27N 97.06W
06/28/2007 COWLEY KS LAW ENFORCEMENT
WATER FLOWING OVER COUNTY ROAD 3 AT SEVERAL PLACES WEST
OF WINFIELD.
1035 AM FLASH FLOOD 6 E BELLE PLAINE 37.39N 97.17W
06/28/2007 SUMNER KS LAW ENFORCEMENT
900 BLOCK OF NORTH OXFORD ROAD CLOSED.
&&
CDBLocal storm report, Jun 28, 11:09 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1109 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HEAVY RAIN HOWARD 37.47N 96.26W
06/28/2007 M4.80 INCH ELK KS AMATEUR RADIO
24 HOUR RAINFALL.
&&
KEDLocal storm report, Jun 28, 11:11 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1111 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HEAVY RAIN EUREKA 37.82N 96.29W
06/28/2007 M4.25 INCH GREENWOOD KS AMATEUR RADIO
24 HOUR RAINFALL.
&&
KEDLocal storm report, Jun 28, 11:12 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1112 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HEAVY RAIN TORONTO 37.80N 95.95W
06/28/2007 M3.00 INCH WOODSON KS AMATEUR RADIO
24 HOUR RAINFALL.
&&
KEDLocal storm report, Jun 28, 12:00 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1200 PM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM FLOOD WINFIELD 37.27N 96.97W
06/28/2007 COWLEY KS LAW ENFORCEMENT
THERE IS FLOODING ON 14TH STREET ON THE WEST SIDE OF
WINFIELD.
0640 AM FLOOD 1 S EUREKA 37.81N 96.29W
06/28/2007 GREENWOOD KS LAW ENFORCEMENT
LOW WATER CROSSING 1 MILE SOUTH OF EUREKA CLOSED.
0640 AM HEAVY RAIN 1 E EUREKA 37.82N 96.27W
06/28/2007 M3.75 INCH GREENWOOD KS CO-OP OBSERVER
0839 AM HEAVY RAIN AUGUSTA 37.69N 96.98W
06/28/2007 M2.73 INCH BUTLER KS EMERGENCY MNGR
MEASURED SINCE MIDNIGHT.
0914 AM FLASH FLOOD 5 W WINFIELD 37.27N 97.06W
06/28/2007 COWLEY KS LAW ENFORCEMENT
COWLEY 3 IS BEING BARRICADED 5 MILES WEST OF WINFIELD.
THE WORST FLOODING IS NORTH OF US 160.
0945 AM FLOOD 9 E CHANUTE 37.67N 95.30W
06/28/2007 NEOSHO KS LAW ENFORCEMENT
LOW WATER CROSSING NEAR 190TH AND NESS CLOSED.
1030 AM FLASH FLOOD 5 W WINFIELD 37.27N 97.06W
06/28/2007 COWLEY KS LAW ENFORCEMENT
WATER FLOWING OVER COUNTY ROAD 3 AT SEVERAL PLACES WEST
OF WINFIELD.
1035 AM FLASH FLOOD 6 E BELLE PLAINE 37.39N 97.17W
06/28/2007 SUMNER KS LAW ENFORCEMENT
900 BLOCK OF NORTH OXFORD ROAD CLOSED.
1101 AM HEAVY RAIN HOWARD 37.47N 96.26W
06/28/2007 M4.80 INCH ELK KS AMATEUR RADIO
24 HOUR RAINFALL.
1102 AM HEAVY RAIN ELK FALLS 37.37N 96.19W
06/28/2007 M5.00 INCH ELK KS AMATEUR RADIO
24 HOUR RAINFALL.
1103 AM HEAVY RAIN EUREKA 37.82N 96.29W
06/28/2007 M4.25 INCH GREENWOOD KS AMATEUR RADIO
24 HOUR RAINFALL.
1104 AM HEAVY RAIN TORONTO 37.80N 95.95W
06/28/2007 M3.00 INCH WOODSON KS AMATEUR RADIO
24 HOUR RAINFALL.
&&
RBLLocal storm report, Jun 28, 12:18 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1218 PM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD 5 SE GALESBURG 37.42N 95.29W
06/28/2007 NEOSHO KS LAW ENFORCEMENT
LOW WATER CROSSING NEAR 40TH AND FORD WAS REPORTED TO BE
WASHED OUT.
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:01 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Jun 28, 10:38 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.